# SDR DL75E090690

- Difficulty date: April 16, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 39,054 hours, 13,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INNER CUSP CHORD CORRODED IN MULTIPLE AREAS STA 740-14 -800 RT C/W AT SAA - SAT ON N/R 126437 JOB 82600270001.
